# SDR GTIA050124

- Difficulty date: April 26, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LEFT WING SLATS NOT FULLY RETRACTED, AIRCRAFT TAIL SWAP WITH 832.  REMOVED CABLE 212B LEFT WING NR 1 L/E SLAT AND INSTALLED NEW CABLE RUN, OPS CHECK GOOD.  (M)
